# SDR USAA2009061791493

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 63,255 hours, 43,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 767, S23R.  REPAIRED FUSELAGE SKIN AT BS 767, S23R IAW B737 SRM 53-00-01 REPAIR 31.
